Alert archive / Kentucky / Flash Flood Warnings in 2011
Flash Flood Warning 12, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Apr 23, 2011, 1:31 AM CDT for 5 counties in Kentucky. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 1:31 AM CDT (06:31 UTC)
- Expired
- Apr 23, 2011, 6:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grayson County, KY, Hardin County, KY, Hart County, KY, Larue County, KY, Nelson County, KY
The radar
The Louisville radar (KLVX), 50 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
614
WGUS53 KLMK 230631
FFWLMK
KYC085-093-099-123-179-231130-
/O.NEW.KLMK.FF.W.0012.110423T0631Z-110423T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
131 AM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHWESTERN NELSON COUNTY IN NORTH CENTRAL KENTUCKY...
GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 630 AM CDT/730 AM EDT/
* AT 222 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM HODGENVILLE TO PRICEVILLE TO
EAST OF LEITCHFIELD. THESE STORMS HAVE SLOWED DOWN THERE EARLIER
MOVEMENT AND ARE PRODUCING VERY HEAVY RAIN AND LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...HODGENVILLE...LEITCHFIELD...
IN ADDITION...WHITE MILLS JUNCTION...TONIEVILLE AND ROANOKE ARE
INCLUDED IN THIS FLASH FLOOD WARNING.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1 AND ONE HALF INCHES ARE
POSSIBLE WHICH WILL LEAD TO LIFE THREATENING FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE
AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3762 8585 3773 8567 3750 8553 3747 8565
3734 8570 3735 8646 3756 8663
$$
JDGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 1:10 AM CDT, 21 minutes earlier.
Area forecast discussion, Apr 23, 1:10 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
210 AM EDT SAT APR 23 2011
...FORECAST UPDATE #2...
NEW TORNADO WATCH IN EFFECT FOR MOST AREAS UNTIL 6AM EDT. STILL GOOD
LOW-LEVEL SHEAR IN THE ATMOSPHERE...AND MORE STORMS UPSTREAM IN SE
MO...SRN IL AND SW IN. NEW ZONES/WEB UPDATE COMING.
.FORECAST UPDATE...
TORNADO WATCH STILL IN EFFECT FOR MUCH OF SOUTH-CENTRAL INDIANA AND
CENTRAL KENTUCKY. UPSTREAM RADAR IMAGERY INDICATES A LINE OF
SEVERE/TORNADIC CELLS FROM ST LOUIS SOUTHWEST TO SPRINGFIELD
MO...WITH MORE STRONG TO SEVERE...POSSIBLY TORNADIC...STORMS
DEVELOPING IN WESTERN KY AND QUICKLY MOVING OUR WAY. LARGEST THREAT
OVERNIGHT WILL CERTAINLY BE ADDITIONAL HEAVY RAIN AND FLOODING...BUT
DAMAGING WINDS...LARGE HAIL AND POSSIBLE TORNADOES WILL BE POSSIBLE
WITH THE STRONGEST STORMS OVERNIGHT. INCREASED POPS TO CATEGORICAL
MOST PLACES OVERNIGHT...WITH SEVERE/HEAVY RAIN WORDING.
UPDATE OUT SOON.
.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
...ACTIVE WEATHER PERIOD ON TAP WITH EXCESSIVE RAINFALL AND POSSIBLE
SEVERE WEATHER...
...FLASH FLOOD WATCH REMAINS IN EFFECT FOR THROUGH SATURDAY...
FIRST OFF...HAVE MCS MOVING IN FROM THE SOUTHERN IL/IN BORDER AT
THIS TIME. THIS SYSTEM IS MOVING ALONG A WARM FRONTAL BOUNDARY THAT
IS LIFTING NORTH. HAVE SUFFICIENT COLD AIR ALOFT AND INSTABILITY TO
MAINTAIN THIS LINE AND BRING IN DAMAGING WIND POTENTIAL AS WELL AS
LARGE HAIL THROUGH THE EARLY EVENING HOURS.
NOW...WHAT WILL HAPPEN THE REST OF TONIGHT INTO SATURDAY. MESO-SCALE
MODELS HAVE NOT BEEN HANDLING THE EARLY PART OF THE FORECAST
CONSISTENTLY. HOWEVER...SYNOPTIC SCALE PATTERNS LOOK PRETTY
CONSISTENT FOR LATER THIS EVENING ON. COLD FRONT CURRENTLY OVER
WESTERN MISSOURI WILL MOVE INTO EASTERN MISSOURI THIS EVENING...THEN
INTO THE NORTHWEST CWA OVERNIGHT. THE FRONT IS EXPECTED TO LAY OUT
ROUGHLY ALONG THE AXIS OF THE OHIO RIVER...WHERE IT SHOULD REST THE
REST OF THE PERIOD...AS FLOW ALOFT WILL BE PARALLEL TO THE FRONT.
WITH A COUPLE MORE VORTMAXES EXPECTED TO MOVE THROUGH THE REGION IN
THE FLOW ALOFT...SATURDAY AFTERNOON AND EVENING...AREAS ALONG THE
FRONT WILL SEE MULTIPLE ROUNDS OF MODERATE TO HEAVY RAINFALL. FOR
RAINFALL TOTALS...WENT WITH 2.5-3 INCHES OVER SOUTHERN INDIANA FROM
NOW THROUGH SATURDAY DOWN TO A HALF INCH OR LESS AT THE KY/TN
BORDER. THUS WILL KEEP FLASH FLOOD WATCH IN PLACE.
AS FOR SEVERE WEATHER SATURDAY AND SATURDAY NIGHT...SOUNDINGS
INDICATE MORE SURFACE-BASED STORMS...GIVEN THAT MORE OF REGION WILL
BE FULLY IN THE WARM SECTOR. FORTUNATELY...MODELS INDICATE 850MB
WINDS WILL PEAK OUT IN THE 35-45 KNOT RANGE WITH THE VORTMAXES...SO
SEVERE WINDS ARE NOT EXPECTED AT THIS TIME. HOWEVER...CAPES ARE
FAIRLY HIGH AND WOULD SUPPORT SOME HAIL THREAT.
.LONG TERM (SUNDAY THROUGH FRIDAY)...
...SIGNIFICANT RAINS ANTICIPATED IN THE LONG TERM FORECAST PERIOD...
SUNDAY - TUESDAY...
SUNDAY WE/LL HAVE A FRONTAL BOUNDARY STALLED OUT SOMEWHERE OVER
SOUTHERN INDIANA WITH MULTIPLE WAVES OF PRECIP RIDING ALONG THAT
BOUNDARY. AS A LOW PRESSURE DEVELOPS OVER MO/OK/TX MONDAY
MORNING...THE FRONT WILL MOVE NORTH A BIT PUTTING US IN THE WARM
SECTOR. THIS WILL HELP TO DECREASE RAIN CHANCES OVER SOUTHERN
INDIANA. MOST OF CENTRAL KY SHOULD BE DRY WITH SOME SUNSHINE
PEAKING THROUGH PARTLY CLOUDY SKIES. WITH A STRONG SOUTHERLY
FLOW...TEMPS SHOULD WARM INTO THE LOW TO MID 80S FOR HIGHS AND LOW
TO MID 60S FOR LOWS.
THE LOW PRESSURE WILL STRENGTHEN AND MOVE NE INTO THE GREAT LAKES BY
TUES EVENING. THE COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL PUSH
INTO OUR AREA TUES AND BECOME STATIONARY TO THE NORTH OF THE OHIO
RIVER BY TUES NIGHT. AHEAD AND ALONG OF THIS FRONT SHOWERS AND
THUNDERSTORMS WILL PUSH EAST ACROSS THE AREA TUES. THE 12Z EURO AND
GFS DISAGREE ON HOW FAST THIS PRECIP WILL MAKE IT INTO THE
AREA...BUT GENERALLY IT LOOKS LIKE TUESDAY MORNING WILL BE PRIME FOR
T-STORMS. SOME OF THESE STORMS COULD BE STRONG ESPECIALLY WEST OF
I-65 WITH HEAVY RAINFALL AS WELL. TEMPS TUES SHOULD BE LIMITED TO
MID 70S TO AROUND 80.
WEDNESDAY - FRIDAY...
ANOTHER MORE POTENT LOW PRESSURE WILL THEN MOVE UP THE BOUNDARY
SOMEWHERE ALONG OR NORTH OF THE OHIO RIVER WED/WED NIGHT. ANOTHER
THREAT FOR HEAVY RAINFALL AND POTENTIAL FLASH FLOODING WILL EXIST AS
AN AXIS OF HEAVY RAINFALL LOOKS TO SET UP SOMEWHERE OVER OUR ALREADY
WELL SATURATED FORECAST AREA. STRONG STORMS COULD BE POSSIBLE AS
WELL ESPECIALLY OVER SOUTH CENTRAL KY SOUTH OF THE SFC LOW.
THURS HEAVY RAINS AND T-STORMS SHOULD BE GONE WITH ONLY A FEW SCT
SHOWERS IN THE UPPER TROUGH BEHIND THIS SFC LOW. WE/LL FINALLY SEE
WHAT LOOKS TO BE A FEW DAYS OF DRY WEATHER FRI/SAT BEFORE ANOTHER
WEATHER SYSTEM APPROACHES ON SUN/MON.
TEMPS WILL BE IN THE 70S FOR WED...COOLING TO THE MID 60S FOR THURS
IN THE UPPER TROUGH. A WARM UP FOR FRIDAY AND SATURDAY WILL PUSH
HIGHS BACK INTO THE 70S.
QPF SUMMARY...
TOTAL QPF AMOUNTS FOR THE WEEK LOOK TO BE BETWEEN 2 TO 4 INCHES AT
THIS TIME WITH LOCALLY HIGHER AMOUNTS ANTICIPATED. THE BULK OF THIS
RAIN SHOULD OCCUR TUE-WED.
&&
.AVIATION (06Z TAF ISSUANCE)...
BOUNDARY WITH AMPLE SHOWERS AND THUNDERSTORMS ALONG IT WILL CONTINUE
TO AFFECT THE SDF TERMINAL MOSTLY...WITH STRONG TO SEVERE STORMS
OVER THE NEXT TWO HOURS...WITH GUSTS UP TO 50 KT POSSIBLE. STORMS
ARE NEARING BWG AT THE MOMENT...BUT LOOK WEAKER. STORMS WILL REACH
LEX WITHIN AN HOUR OR TWO JUST LIKE BWG AS WELL. IFR CIGS AND LIFR
VSBYS WILL BE THE RULE WITH ANY STORMS...AND LIKELY ON AND OFF
THROUGH 10Z...THOUGH MOST OF THE REGULAR THUNDERSTORMS WILL CONTAIN
MVFR CIGS/IFR VSBYS.
ANOTHER ROUND OF SHOWERS/STORMS WILL RETURN TO AT LEAST
SDF...PERHAPS LEX AND BWG SATURDAY AFTERNOON SO WE COULD SEE A BREAK
IN CONVECTION IN THE MORNING. NOT INCLUDING WINDS FROM STORMS...SFC
WINDS WILL LIKELY STAY OUT OF THE SOUTH AND REMAIN GUSTY.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR KYZ023>043-
045>049-053>055.
IN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR INZ076>079-083-
084-089>092.
&&
UPDATE.........AL
SHORT TERM.....RJS
LONG TERM......AML
AVIATION.......ALHazardous weather outlook, Apr 23, 1:15 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 215 AM EDT SAT APR 23 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-240615- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 215 AM EDT SAT APR 23 2011 /115 AM CDT SAT APR 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. A TORNADO WATCH IS IN EFFECT FOR MUCH OF THE OUTLOOK AREA THROUGH 6AM EDT. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT OVERNIGHT FOR SOUTH-CENTRAL INDIANA AND MUCH OF CENTRAL AND NORTH CENTRAL KENTUCKY. SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE TO BRING AMPLE HEAVY RAINFALL TO MANY PLACES OVERNIGHT AS WELL AS THE CHANCE FOR SEVERE WEATHER. ALTHOUGH HEAVY RAINFALL AND FLASH FLOODING WILL BE THE BIGGEST THREATS...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AS WELL AS POSSIBLE TORNADOES. THIS SEVERE WEATHER THREAT WILL BEGIN TO DIMINISH TOWARDS DAWN. SINCE THESE STORMS WILL AFFECT THE AREA DURING THE OVERNIGHT HOURS...MAKE SURE TO HAVE YOUR NOAA WEATHER RADIO ON ALERT MODE SO YOU CAN BE AWAKENED IN THE EVENT A WARNING IS ISSUED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FRONTAL BOUNDARY WILL STALL AROUND THE OHIO RIVER SATURDAY AND SATURDAY NIGHT...BRINGING MORE ROUNDS OF PRECIPITATION. THE POTENTIAL FOR FLASH FLOODING WILL CONTINUE AT LEAST THROUGH SATURDAY...AND MAY CONTINUE BEYOND THAT. AREA RIVERS LIKELY WILL SEE RAPID RISES...SO STAY TUNED FOR UPDATES TO RIVER FORECASTS OVER THE NEXT COUPLE OF DAYS. IN ADDITION TO THE HEAVY RAINFALL...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE STORMS SATURDAY AFTERNOON AND EVENING. THUNDERSTORMS WILL CONTINUE TO BE IN THE FORECAST THROUGH WEDNESDAY EVENING. AS A RESULT...FLOODING CONCERNS WILL LIKELY BE WITH US FOR SEVERAL MORE DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE NEEDED FROM NOW THROUGH SATURDAY EVENING TO REPORT ANY INSTANCES OF SEVERE WEATHER...AS WELL AS ANY FLOODING THAT OCCURS. AL
In the hours before
Local storm report, Apr 23, 12:22 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
122 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM TSTM WND DMG 4 NNW TELL CITY 38.00N 86.79W
04/23/2011 PERRY IN BROADCAST MEDIA
WEHT RELAYING REPORT OF TREES DOWN
&&
EVENT NUMBER LMK1100535
LGLocal storm report, Apr 23, 12:23 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
123 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM TSTM WND DMG 4 NNW TELL CITY 38.00N 86.79W
04/23/2011 PERRY IN BROADCAST MEDIA
WEHT RELAYING REPORT OF TREES DOWN IN TROY... IN
&&
CORRECTED REMARKS
EVENT NUMBER LMK1100535
LGLocal storm report, Apr 23, 12:29 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
129 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM TSTM WND DMG TELL CITY 37.95N 86.76W
04/23/2011 PERRY IN BROADCAST MEDIA
WEHT REPORTS TREES DOWN ON BOYD ROAD OFF OF NEW
IN-237...REPORT OF TRUCK FLIPPED OVER AND DOWNED POWER
LINES
&&
EVENT NUMBER LMK1100536
LGLocal storm report, Apr 23, 12:31 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
131 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM FLOOD TELL CITY 37.95N 86.76W
04/23/2011 PERRY IN BROADCAST MEDIA
WEHT REPORTS S.R. 37 AS WELL AS OTHER SIDE STREETS
FLOODED. DEPTH OF WATER ON ROAD UNKNOWN.
&&
EVENT NUMBER LMK1100537
LGLocal storm report, Apr 23, 12:53 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
153 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM HAIL 4 SSW LEITCHFIELD 37.43N 86.32W
04/23/2011 E0.50 INCH GRAYSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100538
LGLocal storm report, Apr 23, 1:27 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
227 AM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL PRICEVILLE 37.37N 85.98W
04/23/2011 E1.25 INCH HART KY TRAINED SPOTTER
TRAINED SPOTTER REPORTS 1 TO 1.5 INCH HAIL
&&
EVENT NUMBER LMK1100539
LGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 11:05 PM CDT | Flash Flood Warning | LMK | Breckinridge, Hancock | 8 hr |
| Apr 22, 11:06 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 24 min |
| Apr 22, 11:13 PM CDT | Special Weather Statement | LMK | Bullitt, Henry, Jefferson, Meade, Oldham, Shelby and 1 more | 62 min |
| Apr 22, 11:29 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 31 min |
| Apr 22, 11:36 PM CDT | Tornado Warning | LMK | Hancock | 24 min |
| Apr 22, 11:50 PM CDT | Flash Flood Warning | LMK | Meade | 6 hr |
| Apr 22, 11:50 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 25 min |
| Apr 23, 12:14 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Henry, Jefferson, Oldham, Shelby, Spencer | 31 min |
| Apr 23, 12:14 AM CDT | Tornado Warning | LMK | Meade | 31 min |
| Apr 23, 12:25 AM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 20 min |
| Apr 23, 12:32 AM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 28 min |
| Apr 23, 12:38 AM CDT | Tornado Warning | LMK | Henry | 22 min |
| Apr 23, 12:43 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Green, Marion, Taylor | 32 min |
| Apr 23, 12:57 AM CDT | Severe Thunderstorm Warning | LMK | Hardin, Hart, Larue, Nelson | 18 min |
| Apr 23, 1:16 AM CDT | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue, Marion, Nelson and 2 more | 29 min |
| Apr 23, 1:18 AM CDT | Tornado Warning | LMK | Boyle, Mercer, Washington | 27 min |
| Apr 23, 1:24 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 36 min |
| Apr 23, 1:27 AM CDT | Tornado Warning | LMK | Hart | 18 min |
| Apr 23, 1:43 AM CDT | Tornado Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 32 min |
| Apr 23, 1:45 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Green, Hart, Larue, Marion, Mercer and 3 more | 30 min |
| Apr 23, 1:47 AM CDT | Tornado Warning | LMK | Butler, Edmonson, Grayson | 28 min |
| Apr 23, 2:13 AM CDT | Severe Thunderstorm Warning | LMK | Green, Marion, Taylor | 32 min |
| Apr 23, 2:45 AM CDT | Special Weather Statement | LMK | Casey | 30 min |
| Apr 23, 3:03 AM CDT | Flash Flood Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 65 min |
| Apr 23, 3:12 AM CDT | Special Weather Statement | LMK | Garrard, Lincoln | 33 min |
| Apr 23, 3:16 AM CDT | Special Weather Statement | LMK | Hancock, Jefferson, Meade, Oldham | 44 min |
| Apr 23, 3:39 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 36 min |
| Apr 23, 3:59 AM CDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 3 hr |
| Apr 23, 4:15 AM CDT | Special Weather Statement | LMK | Ohio | 30 min |
| Apr 23, 4:21 AM CDT | Special Weather Statement | LMK | Anderson, Franklin, Nelson, Scott, Spencer, Washington and 1 more | 24 min |
| Apr 23, 4:29 AM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 31 min |
| Apr 23, 4:33 AM CDT | Flash Flood Warning | LMK | Breckinridge, Bullitt, Grayson, Hancock, Hardin | 6 hr |
| Apr 23, 4:47 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Nicholas, Scott | 43 min |
| Apr 23, 4:52 AM CDT | Special Weather Statement | LMK | Mercer, Nelson, Washington | 23 min |
| Apr 23, 5:17 AM CDT | Tornado Warning | LMK | Bourbon, Nicholas | 28 min |
| Apr 23, 5:26 AM CDT | Special Weather Statement | LMK | Ohio | 34 min |
| Apr 23, 5:30 AM CDT | Flash Flood Warning | LMK | Butler, Grayson, Ohio | 4 hr |
| Apr 23, 5:51 AM CDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Boyle, Bullitt, Clark, Fayette and 16 more | 3 hr |
| Apr 23, 6:21 AM CDT | Flash Flood Warning | LMK | Breckinridge, Hancock | 6 hr |
| Apr 23, 6:26 AM CDT | Flash Flood Warning | LMK | Grayson, Hardin, Hart, Larue | 6 hr |
| Apr 23, 6:32 AM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Metcalfe | 28 min |
| Apr 23, 6:51 AM CDT | Flash Flood Warning | LMK | Meade | 5 hr |
| Apr 23, 9:30 AM CDT | River Flood Warning | LMK | Jefferson, Meade | 12 days |
| Apr 23, 9:32 AM CDT | River Flood Warning | LMK | Trimble | 6 days |
| Apr 23, 9:33 AM CDT | River Flood Warning | LMK | Hardin, Nelson | 14 days |
| Apr 23, 9:35 AM CDT | River Flood Warning | LMK | Ohio | 28 days |
| Apr 23, 10:02 AM CDT | Special Weather Statement | LMK | Oldham | 28 min |
| Apr 23, 10:12 AM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 18 min |
| Apr 23, 10:28 AM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 32 min |
| Apr 23, 10:48 AM CDT | Special Weather Statement | LMK | Hancock | 27 min |
| Apr 23, 11:01 AM CDT | Special Weather Statement | LMK | Trimble | 29 min |
| Apr 23, 11:22 AM CDT | Special Weather Statement | LMK | Meade | 23 min |
| Apr 23, 11:36 AM CDT | Special Weather Statement | LMK | Harrison, Scott | 24 min |
| Apr 23, 12:18 PM CDT | Special Weather Statement | LMK | Oldham | 27 min |
| Apr 23, 12:28 PM CDT | Special Weather Statement | LMK | Trimble | 32 min |
| Apr 23, 1:13 PM CDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 62 min |
| Apr 23, 1:34 PM CDT | Flash Flood Warning | LMK | Trimble | 16 hr |
| Apr 23, 1:49 PM CDT | Flash Flood Warning | LMK | Bullitt, Henry, Jefferson, Oldham, Shelby, Spencer | 15 hr |
| Apr 23, 2:32 PM CDT | River Flood Warning | LMK | Bourbon | 31 hr |
| Apr 23, 2:43 PM CDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas, Scott | 47 min |
| Apr 23, 2:51 PM CDT | Special Weather Statement | LMK | Bullitt, Spencer | 39 min |
| Apr 23, 3:17 PM CDT | Flash Flood Warning | LMK | Bourbon, Franklin, Harrison, Nicholas, Scott, Woodford | 5 hr |
| Apr 23, 3:22 PM CDT | Special Weather Statement | LMK | Anderson, Woodford | 23 min |
| Apr 23, 3:33 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer | 27 min |
| Apr 23, 3:36 PM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Franklin, Harrison, Nicholas and 1 more | 39 min |
| Apr 23, 3:53 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 37 min |
| Apr 23, 3:54 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Woodford | 36 min |
| Apr 23, 4:11 PM CDT | Special Weather Statement | LMK | Hancock, Ohio | 49 min |
| Apr 23, 4:18 PM CDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 42 min |
| Apr 23, 4:18 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 27 min |
| Apr 23, 4:20 PM CDT | Special Weather Statement | LMK | Fayette, Woodford | 25 min |
| Apr 23, 4:23 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Meade | 37 min |
| Apr 23, 4:26 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 34 min |
| Apr 23, 4:28 PM CDT | River Flood Warning | LMK | Nicholas, Robertson | 67 hr |
| Apr 23, 4:32 PM CDT | Tornado Warning | LMK | Butler, Ohio | 43 min |
| Apr 23, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 32 min |
| Apr 23, 4:51 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 24 min |
| Apr 23, 4:52 PM CDT | Tornado Warning | LMK | Butler | 23 min |
| Apr 23, 4:53 PM CDT | Tornado Warning | LMK | Bullitt, Hardin, Nelson | 37 min |
| Apr 23, 4:59 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson | 31 min |
Nearby
Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.